# SDR ASOA20141106320

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 145840
- Aircraft time: 23,358 hours, 14,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A SKIN CRACK AT FRAME 77, STRINGER 6L.  REPAIRED SKIN IAW EC5330-02949.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
